A few blog posts ago, you read me having a breakdown. It's not something I like to do, but this condition is not all sunshine, rainbows and lollipops falling from the sky (as my daughter says). My break down came from new symptoms our son had during a reaction. It took me almost a year to figure out what happened, but I finally have answers and it's something you should be aware of.
Not one to let things go, anytime I talked to a Dr. about CU, I would ask about this certain episode, especially since the heart "dancing" started happening more and more with reactions, at times lasting for weeks. Finally the day in January that our son went into anaphylaxis, a different ER Dr. put it together. He said that during the reactions, our son's bp is starting to plummet as he heads into shock. The body recognizes this, and kicks in adrenaline, causing the heart to beat much faster, which leads to missed beats.
Of course I wanted to get other Dr.'s takes on it, and while talking with a few Dr.'s one night, I asked this question again. Without missing a beat ( no pun intended) this pediatrician simply stated "Oh yes, Tachycardia and irregular heartbeat are classic symptoms of cold urticaria." and four other Dr.'s readily agreed with her. Needless to say I was stunned and at our next allergist appointment the inquisition of our Dr. begun. While he agreed CU can and does cause tachycardia and irregular heartbeats, he was not in full agreement that they are classic signs. Of course he used the "r" word that I am totally starting to loathe (rare) but said it can and does in some people, including our son.
While the Dr.'s that I have talked to about this all seem to know it can happen, I am failing to find one single medical study for you to read regarding CU and the heart. But I guess it would fall under any allergic reaction really. So in the mean time, make sure you pay attention during a reaction for something your child may say that could alert you to the fact CU is now causing issues in the heart.